# SDR A6WA201311194406

- Difficulty date: November 19, 2013
- Submitted: December 5, 2013
- Operation: Air carrier
- Aircraft: N427ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7685
- Aircraft time: 26,457 hours, 25,333 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Damaged
- Location: Mlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING COLD WORKING OF THE MLG TRUNNION LOWER FLANGES FOUND ONE OVERSIZED HOLE ON THE RT SIDE.  COMPLIED WITH REO 601R-52-21-045 REV.
